# SDR SIMA201008405

- Difficulty date: March 19, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 24,930 hours, 23,845 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4034 THE CREW REPORTED THAT THE CARGO DOOR INDICATION REMAINED OPEN AND WOULD NOT INDICATE THAT IT WAS CLOSED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED CARGO DOOR MICRO SWITCHES IAW EMB AMM 52 76 00.  THE OPERATIONAL CHECK WAS GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
